| Catalog Number |
02.12.0213CRR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
05/08/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 may 2024.Lot 185612: (b)(4) items manufactured and released on 20-sept-2018.Expiration date: 2023-09-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 5 years and 4 months from the primary, the patient came in reporting instability and the cause is unknown.The surgeon revised the liner (from 13 mm to 17 mm) and the surgery was completed successfully.